Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Stress-strain relations, uniqueness and variational theorems for elastic-plastic materials with a singular yield surface

Author: W. T. Koiter
Journal: Quart. Appl. Math. 11 (1953), 350-354
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/59769
MathSciNet review: 59769
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Prager, Recent developments in the mathematical theory of plasticity, J. Appl. Phys. 20, 235 (1949). MR 0028760
  • [2] R. Hill, Mathematical theory of plasticity, Oxford, 1950. MR 0037721
  • [3] W. T. Koiter, On partially plastic thick-walled tubes, C. B. Biezeno Anniversary Volume, H. Stam, Haarlem, 1953, p. 232. MR 0055933
  • [4] S. B. Batdorf and B. Budiansky, A mathematical theory of plasticity based on the concept of slip, NACA Techn. Note 1871 (1949). MR 0029681

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/59769
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society